JOURNAL ARTICLE

Suicide by combined insulin and glipizide overdose in a non-insulin dependent diabetes mellitus physician: a case report

Nageshkumar G Rao, Ritesh G Menezes, K R Nagesh, Ganesh S Kamath
Medicine, Science, and the Law 2006, 46 (3): 263-9
16909651
A case of self-injected insulin intoxication with an oral hypoglycaemic agent glipizide overdose in a type-II/non-insulin dependent diabetes mellitus (NIDDM) individual, a physician by profession, is presented with a review of the literature. The case demonstrates the need for thorough scene investigation, perusal of clinical details and complete autopsy to certify the death caused by combined insulin and glipizide overdose, and the manner of death. A meticulous search in the English literature reveals that hardly any fatal cases of combined insulin and glipizide overdose have been reported, with almost no cases from India, thus making this case report relevant and unique.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
16909651
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.